The Marriage Laws in the Bible and Talmud . Louis M. Epstein
Bibliographic Data
| ID | 10210651 |
|---|---|
| Authors | Samuel I Feigin (corresponding author) |
| Year | 1944 |
| Volume | 24 |
| Issue | 1 |
| Pages | 68-69 |
| Publication date | 1944-01-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | The Journal of Religion (JOURNAL) |
| Journal identifiers | ISSN: 0022-4189 • E-ISSN: 1549-6538 |
| Publisher | University of Chicago Press (PUBLISHER • US) |
| DOI | 10.1086/483085 |
| OpenAlex | W2508162137 |
| Language | EN |
Download · Judaism · Political science · Sociology · Talmud · Theology · Biblical Studies and Interpretation · Computer Science · Law · Mormonism, Religion, and History · Philosophy · Religious studies
| Highly cited | No |
|---|